[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 4, Issue 1 (Vol.4- No.1 2006) ::
مجله ندا 2006, 4(1): 1-6 Back to browse issues page
معیارهای تشخیص توزیع های غیر گاوسی
Mohammad Amini 1, Mohammad Hosein Dehghan
Abstract:   (5137 Views)
This article has no abstract.
Full-Text [PDF 134 kb]   (62 Downloads)    
Type of Study: translate |
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amini M, Dehghan M H. معیارهای تشخیص توزیع های غیر گاوسی. مجله ندا. 2006; 4 (1) :1-6
URL: http://neda.irstat.ir/article-1-46-en.html


Volume 4, Issue 1 (Vol.4- No.1 2006) Back to browse issues page
نشریه دانشجویی آمار (ندا) NEDA: Student Statistical Journal
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3903